# SDR HALA0800268

- Difficulty date: February 18, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 20,183 hours, 3,857 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L PACK INOP LIGHT ILLUM.  EICAS MESSAGE L PACK TEMP DISPLAYED.  OPERATED NORM AFTER STBY SELECTED.  TRIED AGAIN OK NO LIGHTS.  INFO NOTED.  CYCLED L PACK OPS CK NORMAL, NO FAULTS NOTED.  REF AMM 21-00-00.  OK FOR SERVICE.
